# SDR HEEA968794

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 214015300107
- Condition: Skin Void
- Location: M/R
- Part time: 1,986 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN VOID ON UPPER AND LOWER SURFACES NEAR BLADE STATION 43.5" APPROXIMATELY 2.5" FROM TRAILING EDGE.  EACH VOID IS APPROXIMATELY 4" IN DIAMETER.
